# SDR AALA20111202DFW03

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 66,894 hours, 33,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 OVERHEAD EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR ROW 13 OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.
